# SDR DL76S070569

- Difficulty date: May 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 60,298 hours, 28,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 148T2130
- Condition: Cracked
- Location: Fs 1725 S7r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FS 17.25 SKIN AND CHORD STRAP AREA AT S-7R PER 01-451043-03AD, CRACKS WERE FOUND.  THE EA PROVIDED A CRACK REPAIR PER 767 SRM 53-80-01 REPAIR 5, HOWEVER THE CRACK EXTENDED OUTSIDE OF THE TYPICAL AREA.  DUE TO THIS, BOEING WAS CONTACTED AND PROVIDED AMOC 8100 APPROVAL OF A MODIFIED SRM REPAIR PER ERA 461617-14AD.
